MathSciNet Relay Station
MathSciNet bibliographic data
MR2746661 42B25 (37A40 47A35)
Forzani, L.; Martín-Reyes, F. J.; Ombrosi, S. Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function. Trans. Amer. Math. Soc. 363 (2011), no. 4, 1699–1719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement